| Model Number |
CDS0801-XT |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, while deploying the clip, clip opened.Another mitraclip xt was implanted to stabilize the first clip.Imaging was difficult.All steps were performed as per ifu.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.